# SDR SIMA200311308

- Difficulty date: March 31, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14522459003
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A LEVEL TWO FINDING FOUND DURING AN IMBV INSPECTION GALLEY CENTER BEAM RAMP SUPPORT CORRODED.  REMOVED AND REPLACED RAMP SUPPORT IAW EMB 145 51-40-02.  (M)
